# SDR AALA2018042409034

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 5,423 hours, 2,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 771279
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT TEST FAILED. REPLACED THE 11WL BATTERY IAW MM 33-51-38, OPS CHECKED GOOD.
